NEW YORK (CBS Local) – A specific type of Children’s Advil Suspension Bubble Gum flavor is being recalled due to incorrect dosage cup markings.
Pfizer Consumer Healthcare issued the voluntary recall on the four-ounce bottles because the dosage cup provided is marked in teaspoons, while the instructions on the label are described in milliliters.
Pfizer says the wrong markings could potentially cause on overdose.
The specific lot being recalled is:
Product Name: Children’s Advil Suspension Bubble Gum Flavored 4fl oz. Bottle
GTIN #: 3-0573-0207-30-0
Lot #: R51129
Expiration Date: 11/20
The most common ibuprofen overdose symptoms include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.
Pfizer says consumers who purchased the specific product should return it to the store for a full refund.
Customers with additional questions or concerns can call the Pfizer Consumer Healthcare Information Line at 1-800-882-3845.
[H/T CBS Philly]